# SDR AALA202207155426

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 85,000 hours, 10,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Popped
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS 3L CIRCUIT BREAKER POPPED AGAIN AFTER CLOSING THE 2L DOOR. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY AT 3L DOOR PER AMM 31-51-06.
